# SDR HEEA954867

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Erratic
- Location: Mast Moment
- Part time: 900 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS AN ERRATIC INDICATION.
